# SDR ASOA2013051303506

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 25,693 hours, 23,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.   REPLACED LAMPS IAW AMM 33-51-16.  OPS CHECKED GOOD.
